Hungry on combined pill

(5 Posts)
TriangleBingoBongo Sun 12-Jan-20 19:48:19

I have just come off the mini pill, which I was taking post partum as I was breastfeeding. I lost all my baby weight on the pill.

Have been on Levest for a week and am soooo hungry. I could eat my 10 month old between two slices of bread.

Is this normal? Will it settle? Slightly concerned I will gain the weight I worked so hard to shift.

OP’s posts: |
Km1983 Sun 12-Jan-20 20:00:33

As long as you won't eat the baby, I'd not worry yet. wink
See how it goes and if it's still the same in a month or two, maybe get another pill for you (and your baby's) sake.

Katy

Km1983 Sun 12-Jan-20 20:01:42

Oh and i lost a ton of weight during breastfeeding which is common so maybe that's why you shifted it and not because of the pill.

TriangleBingoBongo Sun 12-Jan-20 20:07:42

Thanks KM, I worked at losing weight. No doubt BFing helped, but also counted calories and took running up again. So wasn’t that alone.

I could eat my baby, because he’s super cute... but i won’t! grin

OP’s posts: |
Km1983 Sun 12-Jan-20 20:22:29

Well done losing all the weight, that's great!

I'm on Gedarel and have loss of appetite on it but others experience the opposite. It's trial and error. Good luck.
Katy

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in